Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Imbedding nondegenerate Jordan algebras in semiprimitive algebras

Authors: W. S. Martindale and K. McCrimmon
Journal: Proc. Amer. Math. Soc. 103 (1988), 1031-1036
MSC: Primary 17C10
MathSciNet review: 954978
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Zelmanov's structure theory for prime Jordan algebras works directly with semiprimitive algebras, and the results are extended to nondegenerate algebras using properties of the free Jordan algebra. Here we show how Amitsur's direct power trick of imbedding $ J$ in the algebra of all sequences from $ J$ can be used to imbed any nondegenerate algebra $ J$ in a semiprimitive $ \bar J$ having exactly the same polynomial identities as $ J$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17C10

Retrieve articles in all journals with MSC: 17C10

Additional Information

PII: S 0002-9939(1988)0954978-2
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia